# SDR IPXA10560890

- Difficulty date: June 23, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, PANEL NR 426FR INNER SURFACE HAS AREAS OF CORROSION     REPLACED PANEL 426FR IAW SRM 54-30-01-1A, SRM 51-21-01-0G.
